Advertisement

Ukrainian Mathematical Journal

, Volume 41, Issue 9, pp 1063–1068 | Cite as

Additivity of complexity and Haken's method in the topology of three-dimensional manifolds

  • S. V. Matveev
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    B. G. Casler, “An embedding theorem for connected 3-manifolds with boundary,” Proc. Amer. Math. Soc.,16, No. 4, 559–566 (1965).Google Scholar
  2. 2.
    S. V. Matveev, “Special skeleta of piecewise linear manifolds,” Mat. Sb.,92, No. 2, 282–293 (1973).Google Scholar
  3. 3.
    S. V. Matveev, “A method of defining —manifolds,” Vestn. Mosk. Univ. Mat., Mekh.,30, No. 3, 11–20 (1975).Google Scholar
  4. 4.
    W. Haken, “Theorie der Normalflächen. Ein Isotopiekriterium für den Kreisknoten,” Acta Math.,105, Nos. 3–4, 245–375 (1961).Google Scholar
  5. 5.
    H. Schubert, “Algorithm for the decomposition of links into prime summands,” Matematika,10, No. 4, 45–78 (1966).Google Scholar

Copyright information

© Plenum Publishing Corporation 1990

Authors and Affiliations

  • S. V. Matveev
    • 1
  1. 1.Chelyabin UniversityUSSR

Personalised recommendations